It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-29-2005, 10:12 AM   #1
Newbie
(female)
 
Join Date: Aug 2005
Posts: 1
beauty wishes HB User
Redness!! Please Help!!

Ive been using a perscription medication for my acne for about 5 nights and the first few nights i was fine, but this morning is red and irratated from it.. other people said this might happen for a little while with this medication but can someone please help me and tell me what i can do to make the redness go away? please

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!